Maximizing concave piecewise affine functions on the unitary group - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Optimization Letters Year : 2016

Maximizing concave piecewise affine functions on the unitary group

Abstract

We show that a convex relaxation, introduced by Sridharan, McEneaney, Gu and James to approximate the value function of an optimal control problem arising from quantum gate synthesis, is exact. This relaxation applies to the maximization of a class of concave piecewise affine functions over the unitary group
Fichier principal
Vignette du fichier
paperoptletters.pdf (267.82 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01248813 , version 1 (31-12-2015)

Identifiers

Cite

Stephane Gaubert, Zheng Qu, Srinivas Sridharan. Maximizing concave piecewise affine functions on the unitary group. Optimization Letters, 2016, 10 (4), pp.655-665. ⟨10.1007/s11590-015-0951-y⟩. ⟨hal-01248813⟩
187 View
397 Download

Altmetric

Share

Gmail Facebook X LinkedIn More